Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 933 - 939
DOI http://dx.doi.org/10.1051/cocv:2002031
Published online 15 August 2002
  1. S. Alinhac, Non-unicité du problème de Cauchy. Ann. of Math. 117 (1983) 77-108. [CrossRef] [MathSciNet]
  2. S. Alinhac et M.S. Baouendi, A nonuniqueness result for operators of principal type. Math. Z. 220 (1995) 561-568. [CrossRef] [MathSciNet]
  3. M.S. Baouendi et M.S. Zachmanoglou, Unique continuation of solutions of partial differential equations and inequalities from manifolds of any dimension. Duke Math. J. 45 (1978) 1-13. [CrossRef] [MathSciNet]
  4. J. Bourgain, On the compactness of the support of solutions of dispersive equations. Internat. Math. Res. Notices 9 (1997) 437-447. [CrossRef]
  5. F. Colombini, D. Del Santo et C. Zuily, The Fefferman-Phong inequality in the locally temperate Weyl calculus. Osaka J. Math. 33 (1996) 847-861. [MathSciNet]
  6. A.V. Fursikov et O.Yu. Imanuvilov, Controllability of evolution equations. Lecture Notes Ser. 34. Seoul National University, Research Institute of Mathematics. Global Analysis Research Center, Seoul (1996).
  7. C. Kenig, G. Ponce et L. Vega, On the support of solutions to the generalized KdV equation. Ann. Inst. H. Poincaré 19 (2002) 191-208. [CrossRef] [MathSciNet]
  8. R. Lascar et C. Zuily, Unicité et non unicité du problème de Cauchy pour une classe d'opérateurs différentiels à caractéristiques doubles. Duke Math. J. 49 (1982) 137-162. [CrossRef] [MathSciNet]
  9. J.C. Saut et B. Scheurer, Unique continuation for some evolution equations. J. Differential Equations 66 (1987) 118-139.
  10. S. Tarama, Analytic solutions of Korteweg-de Vries equation (prépublication).